# SDR QMLA2018040718042

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N900UM
- Make and model: Doug MD 900
- Aircraft serial: 00112
- Aircraft time: 3,400 hours, 13,465 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: False Activation
- Location: Transmission
- Part time: 2,352 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE,  THE TRANSMISSION CHIP LIGHT ILLUMINATED APPROXIMATEDLY FIFTEEN MINUTES INTO THE FLIGHT.   STAYED ON FOR ABOUT 15 SECONDS BEFORE GOING OUT.   CAME BACK AND OUT THREE MORE TIMES BEFORE LANDING.  THE TRANSMISSION TEMPERATURE AND OIL PRESSURE REMAINED STEADY IN THE NORMAL RANGE AT ALL TIMES AND LANDED WITHOUT FURTHER INCIDENT.
